# SDR DALA2014091905118

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 62,880 hours, 46,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Linkage
- Condition: Damaged
- Location: Tail Catwalk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE CATWALK OVER THE VENTRAL STAIRWAY, RT SIDE LINKAGE WAS FOUND DAMAGED.  THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYS AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE.  THE LINK AT THE RT SIDE TORSION BAR WAS REPLACED, THE MOVEABLE CEILING, CATWALK, WAS ADJUSTED, AND THE SYSTEM WAS RIGGED TO MEET PUBLISHED SPECIFICATIONS.
